# SDR 2025FA0000621

- Difficulty date: September 2, 2025
- Submitted: September 2, 2025
- Operation: General aviation
- Aircraft: N747US
- Make and model: Boeing 747-8
- Aircraft serial: 40905
- Aircraft time: 25,860 hours, 2,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSPECTIONS PER AD-2023-12-18 IAW BOEING REQUIREMENTS BULLETIN 747-53A2907. IDENTIFIED CRACKS IN STRINGERS AT THE FOLLOWING LOCATIONS:  STA 1740:  S-13L, S-14L, S-14R, S-15R STA 1960:  S-1L, S-2L, S-3L, S-4L, S-6L, S-8L, S-9L, S-10L, S-11L, S-12L, S-1R, S-2R, S-3R, S-4R, S-5R, S-6R, S-7R, S-8R, S-9R, S-10R, S-12R STA 2180:  S-2L, S-3L, S-10L, S-11L, S-12L, S-2R, S-4R, S-10R, S-11R, S-12R
